# SDR UPS803306

- Difficulty date: May 24, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N802UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46100
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Part number: 9755803
- Condition: Cracked
- Location: Fs 1572/1592
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE IN C CHECK, MAINTENANCE FOUND WEBBING CRACKED AT LONG 21R, FS 1572 AND FS 1592.  REPAIRED LONGERON WEB PER SRM 53-2-0.
